MathSciNet Relay Station
MathSciNet bibliographic data
MR1348798 46L05 (46H05 46K05 47D25)
Blecher, David P. A completely bounded characterization of operator algebras. Math. Ann. 303 (1995), no. 2, 227–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement